Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 24, NWS Milwaukee, WI

March 3, 2017

NWS Milwaukee, WI issued this small craft advisory at Mar 3, 2017, 3:18 PM CST. It took effect at Mar 4, 2017, 9:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2017, 3:18 PM CST (21:18 UTC)
In effect from
Mar 4, 2017, 9:00 AM CST
Expired
Mar 5, 2017, 6:00 PM CST
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

907 
WHUS73 KMKX 032118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST FRI MAR 3 2017

...GUSTY WINDS THIS WEEKEND...

.SOUTHEAST WINDS WILL PICK UP ON SATURDAY BETWEEN DEPARTING HIGH 
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY
SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND SLOWLY EASING 
ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES FOR THE WEEKEND.

LMZ643>646-040530-
/O.NEW.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST FRI MAR 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO
6 PM CST SUNDAY. 

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS
  SATURDAY AND SATURDAY NIGHT, VEERING SOUTH AND SLOWLY EASING ON
  SUNDAY.

* WAVES: 1 TO 3 FEET SATURDAY MORNING BUILDING TO 4 TO 6 FEET BY
  EARLY EVENING AND 5 TO 8 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE
  ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
8 follow-up statements
286 
WHUS73 KMKX 040255
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CST FRI MAR 3 2017

...GUSTY WINDS THIS WEEKEND...

.SOUTHEAST WINDS WILL PICK UP ON SATURDAY BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY
SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND SLOWLY EASING
ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES FOR THE
WEEKEND.

LMZ643>646-041100-
/O.CON.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
855 PM CST FRI MAR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
6 PM CST SUNDAY...

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 
  KNOTS SATURDAY AND SATURDAY NIGHT, VEERING SOUTH AND SLOWLY 
  EASING ON SUNDAY. 

* WAVES: 1 TO 3 FEET SATURDAY MORNING BUILDING TO 4 TO 6 FEET BY 
  EARLY EVENING AND 5 TO 8 FEET OVERNIGHT. WAVES WILL THEN 
  SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
585 
WHUS73 KMKX 040924
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 AM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES THIS WEEKEND...

.SOUTHEAST WINDS WILL BECOME BRISK TODAY BETWEEN DEPARTING HIGH 
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY 
TONIGHT AND SUNDAY...VEERING TO THE SOUTH AND SLOWLY EASING ON 
SUNDAY. THESE WINDS WILL BUILD HIGH WAVES FOR THE WEEKEND.

LMZ643>646-041730-
/O.CON.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 AM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST SUNDAY...

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS
  TODAY AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON SUNDAY.

* WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 4 TO 8 FEET BY EARLY
  EVENING AND 5 TO 9 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE ON 
  SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
846 
WHUS73 KMKX 041516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES THIS WEEKEND...

.SOUTHEAST WINDS WILL BECOME BRISK TODAY BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY
TONIGHT AND SUNDAY...VEERING TO THE SOUTH AND SLOWLY EASING ON
SUNDAY. THESE WINDS WILL BUILD HIGH WAVES TODAY INTO TONIGHT.

LMZ643>646-042330-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 
  KNOTS TODAY AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON 
  SUNDAY. 

* WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 5 TO 8 FEET BY 
  EARLY EVENING AND 6 TO 9 FEET OVERNIGHT. WAVES WILL THEN 
  SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
072 
WHUS73 KMKX 042136
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST SAT MAR 4 2017

...GUSTY WINDS AND HIGH WAVES THROUGH SUNDAY...

.BRISK SOUTHEAST WINDS BETWEEN DEPARTING HIGH PRESSURE AND AN 
APPROACHING LOW WILL CONTINUE TONIGHT...VEERING TO THE SOUTH AND 
SLOWLY EASING ON SUNDAY. HIGH WAVES WILL HANG ON INTO
TONIGHT...SLOWLY SUBSIDING LATER TONIGHT THROUGH SUNDAY.

LMZ643>646-050545-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 PM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS
  THIS EVENING AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON  
  SUNDAY.

* WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET BY SUNDAY
  MORNING...THEN 2 TO 4 FEET BY EARLY SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
984 
WHUS73 KMKX 050302
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CST SAT MAR 4 2017

...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH SUNDAY...

.BRISK SOUTHEAST WINDS BETWEEN DEPARTING HIGH PRESSURE AND AN
APPROACHING LOW WILL CONTINUE TONIGHT...VEERING TO THE SOUTH AND
SLOWLY EASING ON SUNDAY. HIGH WAVES WILL HANG ON INTO TONIGHT...
SLOWLY SUBSIDING SUNDAY.

LMZ643>646-051115-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 PM CST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS: SOUTHEAST TO AROUND 30 KNOTS TONIGHT...VEERING SOUTH 
AND SLOWLY EASING ON SUNDAY. 

* WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET BY SUNDAY 
  MORNING...THEN 2 TO 4 FEET BY EARLY SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
883 
WHUS73 KMKX 050918
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CST SUN MAR 5 2017

...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY...

.BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE 
TODAY AS HIGH PRESSURE MOVES AWAY AND STRONG LOW PRESSURE DEVELOPS
OVER THE GREAT PLAINS. THE BRISK WINDS AND HIGH WAVES WILL
GRADUALLY LOWER THROUGH THE AFTERNOON.  

LMZ643>646-051730-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTH TO SOUTHEAST 20 TO 25 KNOTS WITH WIND GUSTS TO 30
  TO 33 KNOTS THIS MORNING...THEN WINDS GRADUALLY LOWERING TO 10
  TO 15 KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON.  

* WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 3 TO 4 FEET BY
  EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
284 
WHUS73 KMKX 051530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST SUN MAR 5 2017

...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY...

.BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE
TODAY AS HIGH PRESSURE MOVES AWAY AND STRONG LOW PRESSURE
DEVELOPS OVER THE GREAT PLAINS. THE BRISK WINDS AND HIGH WAVES
WILL GRADUALLY LOWER THROUGH THE AFTERNOON.

LMZ643>646-052330-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTH TO SOUTHEAST 20 TO 25 KNOTS WITH WIND GUSTS TO 30 
  TO 33 KNOTS THIS MORNING...THEN WINDS GRADUALLY LOWERING TO 10 
  TO 15 KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON. 

* WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 3 TO 4 FEET BY 
  EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
707 
WHUS73 KMKX 052108
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CST SUN MAR 5 2017

...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES THIS AFTERNOON...

.BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE
THIS AFTERNOON AS STRONG LOW PRESSURE DEVELOPS OVER THE GREAT 
PLAINS. THE BRISK WINDS AND HIGH WAVES WILL GRADUALLY LOWER IN THE
LATE AFTERNOON.

LMZ643>646-060000-
/O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: GUSTS TO AROUND 25 KNOTS GRADUALLY LOWERING TO 10 TO 15 
KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET BY EARLY THIS 
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:38 PM CST, 40 minutes earlier.

Area forecast discussion, Mar 3, 2:38 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
238 PM CST Fri Mar 3 2017

.TONIGHT AND SATURDAY..Forecast Confidence...High

High clouds will continue to stream in from the west late afternoon
into the evening ahead of an approaching shortwave. Light snow
accumulations are expected across roughly the southwest half of the
forecast area from late evening through late tonight. Around an inch
is possible, with little to no accumulation in the northeast.

Soundings show that low stratus clouds are likely to form by early
Saturday morning and probably hang around much of the day. The
southwest forecast area might see some sunshine at times, but
otherwise it looks like a mostly cloudy day. Bumped temps down a tad
for tomorrow given the expected cloud cover and southeast winds off
the chilly waters of Lake Michigan. Even so, it should be several
degrees milder than today, with highs near normal values for early
March.

.SATURDAY NIGHT AND SUNDAY...Forecast confidence is high.

We'll be situated between surface high pressure to the east and
low pressure centered over the northern plains to the west. A
warm front well out ahead of the low should lift north through
southern Wisconsin on Sunday. We'll see a decent surge of
moisture north as the Gulf is wide open, so Sunday is looking
rather cloudy and we may even see some drizzle during the
afternoon. The clouds should keep temps a bit in check with highs
ranging from the mid 40s near the lake to mid 50s west of Madison.
Given 925mb temps, if we see some breaks in the overcast and more
sunshine, those temps should be higher.

.SUNDAY NIGHT THROUGH MONDAY NIGHT...Forecast confidence is
medium.

The surface low will deepen, but lift north of Minnesota by Monday
night. A cold front will be stretched south from the low and will
push through the area Monday night. We should see showers and
possibly a few storms develop out ahead of the low during this
period. The best chance for any storms will be Monday afternoon
into Monday evening. Deep layer wind shear along and ahead of
front remains very strong at around 50kts, but CAPE values have
come down a bit. There isn't a big concern about severe weather
with this frontal passage. But, an isolated event can't be ruled
out. We should have highs pushing the lower 60s with dewpoints
increasing to the lower and mid 50s. We may be clearing out by
sunrise Tuesday morning.

.TUESDAY THROUGH THURSDAY...Forecast confidence is high.

We should generally be under high pressure during this period.
There isn't much of a cold surge in the wake of the Monday night
frontal passage, so look for highs remaining in the 40s.

.FRIDAY...Forecast confidence is low.

There is much model uncertainty and run to run inconsistency for
late in the week. The long range models suggest a low could push
through the area, looking more like a clipper type system. Timing
and location is uncertain. But, we could see some snow and given
the temp profile, it should turn to a wintry mix or even rain for
a time. Expect this period to fluctuate for a while.

&&

.AVIATION/00Z TAFS/....AVIATION/18Z TAFS/...

VFR conditions will continue into the evening hours. Snow is
likely to move into the southwest forecast area by late evening,
persisting into late tonight. Light accumulations of an inch or
less will confined to areas southwest of a line from Montello to
Beaver Dam to Racine. Areas to the northeast of there will see a
dusting at best. Ceilings and visibilities will likely go down to
at least MVFR conditions within the area of most persistent
snowfall.

After the snowfall exits late tonight, models are in decent
agreement in developing low stratus across much of southern
Wisconsin during the morning hours. Ceilings of 1-2 kft will
likely persist into the afternoon.

&&

.MARINE...

Winds will continue to turn lighter this afternoon into evening as
they switch from west-northwest to south-southeast by later tonight.

Winds will pick up on Saturday between departing high pressure and
an approaching low. Southeast winds are expected to gust to 25-30
knots Saturday and Saturday night, with gusty south winds likely on
Sunday. The southerly winds will also build high waves. Have decided
to issue a Small Craft Advisory for mid Sat morning through late Sun
evening.

After a possible lull Sunday night, gusty winds look possible again
from Monday through Wednesday as deepening low pressure moves
through the region. High waves are probable Monday and Monday night,
with lower waves Tue/Wed as winds become offshore.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

TONIGHT/Saturday AND AVIATION/MARINE...DDV
Saturday NIGHT THROUGH Friday...Davis
Hazardous weather outlook, Mar 3, 4:00 AM CST, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
400 AM CST Fri Mar 3 2017

WIZ046-047-051-052-056>060-062>072-041000-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
400 AM CST Fri Mar 3 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

An area of light snow will slide southeast through southern
Wisconsin tonight. Around an inch of snow is expected for areas
from Madison, west and south. Snow may cause slick driving
conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Low pressure moving northeast through the northern plains may
bring a few thunderstorms to southern Wisconsin Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-041000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
400 AM CST Fri Mar 3 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A push of cold air across the warmer Lake Michigan waters will
bring wind gusts reaching Small Craft Advisory levels through mid
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Southeast to south winds and waves will reach small craft
advisory levels at times from Saturday through Monday night, as
low pressure moves across the northern Plains into southern Canada
and a cold front crosses the western Great Lakes.

West to northwest winds in the wake of the passing low will
continue to reach small craft advisory levels at times Tuesday
into Wednesday.

MRC

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.